CSN Login
Members Online: 13

jerking of the body

billnbetty
Posts: 1
Joined: Nov 2004

what cause this and is there something we can do to stop this

robynb27
Posts: 1
Joined: Nov 2005

the medication the person is on could be one of the causes of the jerking but the person really needs to contact their doctor to get a final diagnosis. my father jerks constantly and it's because he is on ABH, morphine, ativan rub, and dilaudid, just to name a few. please encourage this person to see their doctor :)

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network